On the order of the automorphism group of a surface of general type.
Mathematische Zeitschrift, Tome 205 (1990) no. 3, pp. 321-330
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1990__205_3_174178,
author = {A.T. Huckleberry and M. Sauer},
title = {On the order of the automorphism group of a surface of general type.},
journal = {Mathematische Zeitschrift},
pages = {321--330},
year = {1990},
volume = {205},
number = {3},
zbl = {0718.32022},
url = {http://geodesic.mathdoc.fr/item/MZ_1990__205_3_174178/}
}
A.T. Huckleberry; M. Sauer. On the order of the automorphism group of a surface of general type.. Mathematische Zeitschrift, Tome 205 (1990) no. 3, pp. 321-330. http://geodesic.mathdoc.fr/item/MZ_1990__205_3_174178/